Interpolation by Generalized Splines.
Numerische Mathematik, Tome 42 (1983), pp. 195-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1983__42_132871,
author = {L.L. Schumaker and G. N\"urnberger and ...},
title = {Interpolation by {Generalized} {Splines.}},
journal = {Numerische Mathematik},
pages = {195--212},
year = {1983},
volume = {42},
zbl = {0528.41006},
url = {http://geodesic.mathdoc.fr/item/NUMA_1983__42_132871/}
}
L.L. Schumaker; G. Nürnberger; ... Interpolation by Generalized Splines.. Numerische Mathematik, Tome 42 (1983), pp. 195-212. http://geodesic.mathdoc.fr/item/NUMA_1983__42_132871/